Remote Access Transactions of the American Mathematical Society Series B
Gold Open Access

Transactions of the American Mathematical Society Series B

ISSN 2330-0000

Contents of Volume 2

All articles in this issue are openly accessible.

On the probabilistic Cauchy theory of the cubic nonlinear Schrödinger equation on $\mathbb{R}^{d}$, $d ≥3$
Árpád Bényi, Tadahiro Oh and Oana Pocovnicu.
Trans. Amer. Math. Soc. Ser. B 2 (2015), 1-50
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3350022
Geometric Schur duality of classical type, II
Zhaobing Fan and Yiqiang Li.
Trans. Amer. Math. Soc. Ser. B 2 (2015), 51-92
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3402700
Cloaking using complementary media for the Helmholtz equation and a three spheres inequality for second order elliptic equations
Hoai-Minh Nguyen and Loc Hoang Nguyen.
Trans. Amer. Math. Soc. Ser. B 2 (2015), 93-112
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3418646
Topological rigidity and actions on contractible manifolds with discrete singular set
Frank Connolly, James F. Davis and Qayum Khan.
Trans. Amer. Math. Soc. Ser. B 2 (2015), 113-133
Abstract, references and article information
Full-text PDF Open Access
View in AMS MathViewer New
MathSciNet review: 3427570